Academic Journals Database
Disseminating quality controlled scientific knowledge

Approximation of Mathematical Functions Using Horner’s Scheme and Continued Fraction

Author(s): A.A. Eludire

Journal: Research Journal of Information Technology
ISSN 2041-3106

Volume: 3;
Issue: 2;
Start page: 68;
Date: 2011;
Original page

Keywords: Approximation | continued fraction | Horner’s scheme | iterative functions | pipelined functions | serial functions

The choice of optimal algorithms for fast computation of functions are of great interest in numerical theory and have increasing importance in the organisation and development of computer systems. The main problem here is the definition of such computational methods of universal character in use and such functional property that justifies the hardware implementation. This study examines the process of solving mathematical functions on computers using Horner’s scheme and continued fraction. It concludes that procedures combining both algorithms may be efficiently used as an option in software for the approximation of linear systems of equations, serial and pipelined functions.
Why do you need a reservation system?      Affiliate Program